# SDR 6NAR2015FA0000567

- Difficulty date: October 12, 2015
- Submitted: November 12, 2015
- Operation: General aviation
- Aircraft: N535WC
- Make and model: Cessna A185F
- Aircraft serial: 18504195
- Engine: Cont IO550D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 108BIC19CLB1V060
- Part serial: 643388
- Condition: Failed
- Location: Landing Gear
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER LANDED WITH GEAR UP ON PONTOONS.  OPERATED BACKUP HYDRAULIC HAND PUMP AND GEAR EXTENDED NORMALLY.  TROUBLESHOOT HYDRAULIC MOTOR AND FUND THE COUPLING BETWEEN THE MOTOR AND PUMP HAD BROKEN.  ALSO NOTED THE MOTOR SHAFT VERY HARD TO TURN.  FOUND HYDRAULIC RESERVOIR VERY CONTAMINATED WITH UNKNOWN SLUDGE.
